# SDR GAIA00517

- Difficulty date: September 14, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N6809
- Make and model: Boeing 727223
- Aircraft serial: 19484
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: MISDRILLED HOLES ON STRINGER 30.  REMOVED AND REPLACED SECTION OF STRINGER 30 IAW REO S00299 AND B727 SRM.
